# SDR QXEA9900302

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Corroded
- Location: Lt & Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION AT THE BASE OF PILOTS AND CO-PILOTS RUDDER PEDAL ASSEMBLY.  REPAIRED IAW FOKKER SRM 51-10-4 PAGE 8, PARAGRAPH 3A.
